MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: "bleeding from site post deployment.Fluoro revealed extravasation from closure site." additional information: "during a tavr procedure, micro puncture and ultrasound were utilized to gain access in the right common femoral artery.Vessel size was 6.2mm with mild posterior calcification.Measured depth for the manta was 4+1=5.Systolic blood pressure was 160mmhg.Act was 160 prior to valve deployment and additional heparin was given.14000 units of heparin was administered intravenously and 140mg of protamine during the procedure.Time to hemostasis was 10-15 minutes and the site had to be treated with a 6x59 covered stent and 7x40 peripheral angioplasty balloon to achieve hemostasis.The patient was reported as good post the procedure.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as no sample was returned for analysis.The details of the complaint were reviewed.It is unknown if there was any vessel trauma during sheath exchanges.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "bleeding from site post deployment.Fluoro revealed extravasation from closure site." additional information: "during a tavr procedure, micro puncture and ultrasound were utilized to gain access in the right common femoral artery.Vessel size was 6.2mm with mild posterior calcification.Measured depth for the manta was 4+1=5.Systolic blood pressure was 160mmhg.Act was 160 prior to valve deployment and additional heparin was given.14000units of heparin was administered intravenously and 140mg of protamine during the procedure.Time to hemostasis was 10-15 minutes and the site had to be treated with a 6x59 covered stent and 7x40 peripheral angioplasty balloon to achieve hemostasis.The patient was reported as good post the procedure.

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22094489
Report Number3010252479-2025-00053
Device Sequence Number15187434
Product Code MGB
UDI-Device Identifier00856279007062
UDI-Public(01)00856279007062(11)240515(17)251115(10)73E2400582(21)
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2025
Device Catalogue Number2115
Device Lot Number73E2400582
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age87 YR
Patient SexUnknown
Patient Weight62 KG